Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the cause of increase in TSH post intake of homeopathic medicines ?

Hi Doc , I have thyoid since 2006 , with allopathy the T3,T4 & TSH were normal also Periods were on time sometime very perfect of 30 days..... My TSH levels have suddenly raised from 6.19 to 12.75, after I opted for a Homeopathy treatment , i have been treated with homeopathy along with allopathic medicines from past 4 months, now i have noticed a DELAY in my periods,since 2 months when I questioned the same to my doctor, she said it will regularise and TSH will be normal... what do i do now.. should I stop the homeopathy and just continue with allopathy... pls help ASAP
Asked On : Mon, 16 Apr 2012
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
minimum thyroid treatment i.e carbimazole and propylthyouracil to be taken for 18months .......................and no other alternative is required with these allopathic medications...............TSH levels are showing hypothyroid state from hyperthyroid state which was present............indicating excessive supprssion of throid levels and thyroid is one of the important hormone that cause changes in menstrual cycle
Answered: Mon, 16 Apr 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see you should go for any one pathy either homoeopathy or alloepathy .see both have its own effect and side your periods disturb may be because of thyroid .homoeopathy also do nice job in treating thyroid if choosen medicine on constitutional background.also do regular exercise and yoga which also gives benifit to u.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor